# SDR R61A201604020231

- Difficulty date: April 2, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N108HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000166
- Aircraft time: 23,702 hours, 18,615 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A HYD 2 LO QTY MESSAGE.  CREW CONTINUED, WHERE ATC DECLARED AN EMERGENCY FOR CREW.  CREW LANDED AND AFTER BEING CLEARED BY FIRE DEPARTMENT, TAXIED TO GATE WITHOUT INCIDENT.  MAINTENANCE R & R E2 T/R HYD LINE IAW AMM AND OPS CHECKED GOOD.
